# SDR A6WA201040628

- Difficulty date: August 26, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 16,358 hours, 15,444 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Nlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLT CLIMBING THRU 16,000 FT, RECEIVED AURAL GEAR DISAGREE AND RED EICAS WARNING.  CW QRH WARNING EXTINGUISHED.  INTERMITTENT WHITE STATUS MSG PROX SYS FAULT (NOSE GEAR AREA FAULTED).  INTEROGATED PSEU, FOUND S21 SHORT.  R & R NOSE GEAR DOWNLOCK NR 1 PROX SENSOR HARNESS IAW AMM 32-61-05.  OPS AND RIG CHECKS GOOD.  GEAR SWING GOOD.
